| Model Number |
GIF-Q150 |
| Medical Device Problem Codes |
Material Discolored (1170); No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the gastrointestinal videoscope's inside of the light guide lens had discoloration and the image was not displayed.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, since water was confirmed inside the scope connector, it is speculated that the water may have damaged the connector circuit board, causing a short circuit.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.